RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2012, Volume 18(34), Issue 2, Pages 1–7 (Mi thsp24)  

Iterated logarithm law for sizes of clusters in Arratia flow

A. A. Dorogovtseva, A. V. Gnedinb, M. B. Vovchanskiia

a Institute of Mathematics of the NAS of Ukraine
b Queen Mary, University of London

Abstract: The asymptotics of sizes of clusters for the Arratia flow is considered, the Arratia flow being a system of coalescing Wiener processes starting from the real axis and independent before they meet. A cluster at time $t$ is defined as a set of particles that have glued together not later than at $t.$ The results obtained are remarked to hold for any Arratia flow with a Lipschitz drift.

Keywords: Arratia flow, cluster, Brownian motion, Gaussian processes, concentration of measure.

Full text: PDF file (257 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 60J65; Secondary 60D05
Language:

Citation: A. A. Dorogovtsev, A. V. Gnedin, M. B. Vovchanskii, “Iterated logarithm law for sizes of clusters in Arratia flow”, Theory Stoch. Process., 18(34):2 (2012), 1–7

Citation in format AMSBIB
\Bibitem{DorGneVov12}
\by A.~A.~Dorogovtsev, A.~V.~Gnedin, M.~B.~Vovchanskii
\paper Iterated logarithm law for sizes of clusters in Arratia flow
\jour Theory Stoch. Process.
\yr 2012
\vol 18(34)
\issue 2
\pages 1--7
\mathnet{http://mi.mathnet.ru/thsp24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3124769}
\zmath{https://zbmath.org/?q=an:1289.60132}


Linking options:
  • http://mi.mathnet.ru/eng/thsp24
  • http://mi.mathnet.ru/eng/thsp/v18/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:112
    Full text:38
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020